# SDR CA001218011

- Difficulty date: November 27, 2000
- Submitted: January 2, 2001
- Operation: General aviation
- Make and model: Bag JETSTM3212
- Aircraft time: 28,017 hours
- Propeller: Rotol R333482F12
- System (JASC): 2840 · Fuel Indicating System
- Part: Connector
- Condition: Damaged
- Location: Fuel Tank
- Part time: 28,574 hours, 34,643 cycles
- Component: Bnc Connector
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FUEL INDICATION SYSTEM WAS ERRATIC, IT WAS DETERMINED THAT THE PROBE WIRES WERE LOSING THE SHIELDING CIRCUIT. IT WAS FURTHER DETERMINED THAT THE INTER PROBE WIRES HAD SILVER PLATED BNC CONNECTIONS TO EACH PROBE, THE SILVER WAS SO TARNISHED THAT THE CONTINUITY WAS LOST. IT WAS ALSO DETERMINED THAT THE BNC  SHELLS WERE NO LONGER TIGHT ENOUGH WHEN LOOKED UP TO PREVENT AN ERRATIC READING WHEN FUEL WAS SLOSHING IN THE TANK AND TUGGING ON THE WIRING. CLEANING THE SILVER BNC CONNECTORS AND SLIGHTLY CRIMPING THE BNC SHELL PROVIDED A TIGHT CONNECTION AND ELIMINATED THE ERRATIC READINGS.
